Brick Partitions of Graphs

Bill Jackson, Tibor Jordán

Published in:
Discrete Mathematics, Vol. 310, no. 2, 2010, pp. 270-275.


For each rational number q \geq 1, we describe two partitions of the vertex set of a graph G, called the q-brick partition and the q-superbrick partition. The special cases when q=1 are the partitions given by the connected components and the 2-edge-connected components of G, respectively. We obtain structural results on these partitions and describe their relationship to the principal partitions of a matroid.

Bibtex entry:

AUTHOR = {Jackson, Bill and Jord{\'a}n, Tibor},
TITLE = {Brick Partitions of Graphs},
NOTE= {{\tt}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2007},
NUMBER = {TR-2007-05}

Last modification: 29.12.2020. Please email your comments to Tamás Király!